# SDR FDEA200906262321

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 57,301 hours, 9,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O MEM RT MAIN GEAR INDICATIONS IN BOTH  INDICATORS, GEAR DOWN (RED).  RAN QRH WHICH HAD US CYCLE GEAR DOWN THAN UP.  GOOD INDICATION, ALL GEAR.  PERFORMED RIG/ADJ OF RT MLG POSITION FWD CABLE IAW AMM 32-31-00-5, PERFORMED LANDING GEAR RETRACTION AND EXTENTION IAW TEST 32-31-00-700-804.  ACFT RELEASED AND OK FOR SERVICE.
